MathSciNet Relay Station
MathSciNet bibliographic data
MR857035 (87m:92070) 92A15
Hallam, Thomas G.; Ma, Zhi En Persistence in population models with demographic fluctuations. J. Math. Biol. 24 (1986), no. 3, 327–339.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement